What Is The Solution Of Itching On The Face After The Use Of Acne Medicine?

Illustration of What Is The Solution Of Itching On The Face After The Use Of Acne Medicine?
Illustration: What Is The Solution Of Itching On The Face After The Use Of Acne Medicine? bepanthen.com.au

night I want to ask a few days I use melanox for 3 days I feel itching on the face what’s the solution, Ma, love

1 Answer:

Hello Karim,

Thank you for asking HealthReplies.com.

Melanox is a patent brand of hydroquinone. Hydroquinone itself has the ability to inhibit the process of melanin formation by melanocytes which often causes hyperpigmentation. By the way this works, hydroquinone can help fade black spots on the skin, while making the face brighter. This drug, if used properly, of course with close supervision from a doctor, can help overcome a variety of skin problems, for example due to melasma, aging, post-inflammatory hyperpigmentation, sun exposure, and so on.

The itching that you feel after using the medicine, may be caused by an allergic reaction or irritation. In more severe conditions, not only itching, can also arise redness, swelling, streaking, peeling, dry, and so on that need further treatment from a doctor.

It is better if you have never consulted the use of these drugs to your doctor, you first stop using them. Don't scratch or rub excessively itchy skin. Do not also hold facial skin with dirty hands. Bathe diligently, and wash your face regularly using cleansing soap that suits your skin type. Avoid contact between skin and substances that might make you allergic, avoid consuming food or drinks that trigger allergies. Drink more, and always live a healthy lifestyle so that complaints quickly improve.

If the steps above do not improve, do not hesitate to go to a doctor or skin specialist right away .. With a direct examination, then there are various other possible causes of itching (eg skin infections, insect bites, seborrheic dermatitis, dry skin, and etc.) can be detected and handled properly.

Hope this helps ...

: by

Related Question

Consumption Of Laxatives In Post-Caesarean Nursing Mothers?

Consumption Of Laxatives In Post-Caesarean Nursing Mothers?

(1 year ago)

I was having a cesarean section. And I have difficulty defecating. Can I consume dulcolax. And safe when I breastfeed my child …...

Nausea When Eating Using Side Dishes?

Nausea When Eating Using Side Dishes?

(1 year ago)

good night, my name is elvina 21 years old and not yet married, i have trouble with food, when i eat a side dish it always feels like vomiting, i have tried various kinds of side d...

Leave a Reply

Your email address will not be published. Required fields are marked *